2019
Том 71
№ 7

All Issues

Yun'kova E. A.

Articles: 3
Article (Ukrainian)

Closeness of the solutions of linear systems with delay and their corresponding systems without delay

Khusainov D. Ya., Yun'kova E. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 11. - pp. 1549–1552

Article (Ukrainian)

A method of determination of the solution of Lyapunov's equation with a prescribed spectrum

Khusainov D. Ya., Yun'kova E. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 4. - pp. 528 – 531

Article (Ukrainian)

Estimation of magnitude of retardation in linear differential systems with deviated argument

Khusainov D. Ya., Yun'kova E. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 2. - pp. 261—254